# SDR MALA000751

- Difficulty date: December 9, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING POWER UP AVIONIC SMOKE WARNING ILLUMINATED CONTINUOUSLY.MAINTENANCE REPLACED AVIONICS SMOKE DETECTOR.
